# SDR 96ZZZX3842

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- System (JASC): 3210 · Main Landing Gear
- Part: Tube
- Part number: 7625002102041
- Condition: Corroded
- Location: Mlg
- Part time: 8,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND HI-LOCK FASTENER ON RIGHT SIDE OF TUBE STICKING OUT APPROXIMATELY .0625 INCH ON BOTH ENDS.  THE FASTENER HAD CORRODED IN THE CENTER AND BROKE.  PART NUMBER OF THE FASTENER IS 1528-20 AND THE COLLAR IS NAS1080D8.  SUBMITTER RECOMMENDS A ONE TIME INSPECTION AND REPLACEMENT OF ALL HI-LOCKS AND A 300 HOUR INSPECTION OF THE TUBE ASSY FOR CORROSION AND PITTING ON THE INSIDE.
